# SDR USAA920080237

- Difficulty date: January 22, 2008
- Submitted: January 24, 2008
- Operation: Air carrier
- Aircraft: N627AW
- Make and model: Airbus A320-231
- Aircraft serial: 66
- Aircraft time: 60,407 hours, 27,030 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: C202163382D32
- Part serial: 747
- Condition: Failed
- Location: Landing Gear
- Part time: 36,043 hours, 15,335 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 18 - SNA-PHX - EL - ON CLIMBOUT FROM SNA AND ON APPROACH INTO PHX, BSCU 1 FAILED RESULTING IN "BRAKES ANTISKID NOSEWHEEL STEERING" FAULT.  BSCU 2 WAS ALREADY ON MEL.  AN EMERGENCY WAS DECLARED AND THE PASSENGERS WERE BRACED.  THE FLIGHT LANDED WITHOUT INCIDENT AND THE AIRCRAFT WAS TOWED TO THE GATE.  MAINTENANCE REMOVED AND REPLACED THE BRAKING / STEERING CONTROL UNIT.  BITE CHECK WAS GOOD.  BSCU WAS A CONFIRMED FAILURE.  UNIT FAILED OUTPUT TEST SYSTEM 2 DUE TO DEFECTIVE RELAYS AND TRANSISTORS ON INTERCONNECT 2 BOARD. IC 37,38 ON PROCESS BOARD HAD BROKEN PINS.  RELAY MFG PN EFD2C26, IC MFG PN MK7726BQ.
